# SDR AALA20150120009

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 71,884 hours, 24,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 4181593
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L3 EMER EXIT LIGHT COVER MISSING.  REPLACED DOOR L3 EMER LIGHT ASSEMBLY.
